ent-icon
Left inferior turbinate is hypertrophied
Recently I got x ray of my nose done and PNS reports mention the following - 1. Both maxillary sinuses are hazy 2. Nasal septum is in midline 3. Left inferior turbinate is hypertrophied I have consulted an ENT specialist and taking Amoxiclave, Calcium, Alaspan and Etex-T tablets for 5 days. What is the cause of my maxillary sinus haziness? Is there anything to worry?
130 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Take medication and see. Usually sinusitis is the cause for max haziness. Will subside after proper medication.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +122
Consult with a doctor
Online now
X-rays of Paranasal Sinuses is an obsolete form of investigation due to the high rates of false positives due to bony super-imposition. It was replaced by CT scans of paranasal sinuses about 25 years back!
Next Steps
please get a CT scan of your paranasal sinuses in axial and coronal views and get back to me via video consultation and I will advise you accordingly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.